# SDR SWAA2021042334487

- Difficulty date: December 4, 2020
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,039 hours, 18,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 120CF DAMAGED / REMOVED AND REPLACED FWD CARGO PANEL 120CF IAW AMM 25-52-01
